| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: health effect impact code - additional medications: 4644 - iop lowering agents h6 - work order search: no similar complaint was reported for units within the same lot.Claim (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, 12.00/+2.0/088 (sphere/cylinder/axis), into the patient's right eye (od) on (b)(6) 2024.The patient's iop was elevated, due to possible secondary steroid responder.The patient is on iop lowering agents and for further iop monitoring.This was the replacement lens for mfr.Report # 2023826-2024-02448.Additional information has been requested but none has been forthcoming.